Almost ellipsoidal sections and projections of convex bodies

Larman, D. G.; Mani, Peter (1975). Almost ellipsoidal sections and projections of convex bodies. Mathematical Proceedings of the Cambridge Philosophical Society, 77(03), pp. 529-546. Cambridge University Press 10.1017/S0305004100051355

[img]
Preview
Text
S0305004100051355.pdf - Published Version
Available under License Publisher holds Copyright.

Download (808kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Mani, Peter

Subjects:

500 Science > 510 Mathematics

ISSN:

0305-0041

Publisher:

Cambridge University Press

Language:

English

Submitter:

Manuela Bamert

Date Deposited:

15 Oct 2018 14:11

Last Modified:

23 Oct 2019 18:35

Publisher DOI:

10.1017/S0305004100051355

BORIS DOI:

10.7892/boris.115109

URI:

https://boris.unibe.ch/id/eprint/115109

Actions (login required)

Edit item Edit item
Provide Feedback